# SDR DALA12004056303

- Difficulty date: July 28, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N663US
- Make and model: Boeing 747451
- Aircraft serial: 23818
- Aircraft time: 96,904 hours, 12,605 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 2C4C04522EG
- Condition: Damaged
- Location: Ailerons
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND INSPECTION, FOUND THE LEFT OUTBOARD AILERON SURFACE STICKS AT UPWARD (SMALL AMOUNT).  MAINTENANCE PERFORMED OPS CHECKS FOR AILERONS, FOUND INBOARD AND OUTBOARD AILERONS SURFACE WON'T MOVE, NO STATUS AND CMC MESSAGES FOUND PER AMM 27-11.  PERFORMED VISUAL CHECKS FOR CONTROL CABLE.  FOUND THE AA-9 CONTROL CABLE DAMAGED AT WBL235.  REPLACED LEFT AILERON CONTROL WING CABLE AA-9, PERFORMED CABLE RUN CHECK AND ADJUSTED.  PERFORMED AILERON OPS TEST AND AILERON TRIM CONTROL SYSTEM TEST PER AMM 27-11.  OPS CHECKED OK, AIRCRAFT RETURNED TO SERVICE.
